Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Experienced nausea, tender breasts and some bleeding after taking Postinor2. Why ?

I took postinor 2 six days after my last period. A week later I woke up feeling nauseous, my breasts were tender as well. After seven days of taking the pill I experienced bleeding which stopped after three days and resumed two days later, the later flow was brown and pasted for four days, though oh small quantities, unlike my normal menses. What could I be experiencing?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Postinor 2 is a high dose hormonal pill. It causes the side effects like nausea and breast tenderness. The mild spotting that you had is due to the withdrawal bleeding caused by the single dose. It can delay your periods by a few days also.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor